Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    greif & lost
    avatar
    piggy80218 posted:
    Happy Hoildays.......

    I feel everyone's pain.
    No I have not lost a mother or a father yet.
    However, on Thanksgiving 7 yrs this Thanksgiviing is when my son passed.
    My Alan, my everything, was 15 1/2 yrs of age.
    My son became medically involed when he was 3 yrs old w/ Cancer.
    After going into remission after 3 1/2 yrs of chemo therpy.
    Alan started having every seizire knowen in the medcial books, etc.
    Well when I woke up early a.m. to feed him ( my son/alan ) had a G-tube put in ,and I over slept. Alan passed away of a major heart attack.

    It is still very diffcult to celebrate - Thanksgiving, Christmas.

    all of you are in my thoughts this Christmas Day.
    Kelly / Piggy
    Reply


    Spotlight: Member Stories

    I am a disabled mother of three girls (all teenagers) and little did we know our lives would all change on Aug 6th, 2009. We had just moved into a bra...More

    Helpful Tips

    How to increase Font Size
    Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
    Was this Helpful?
    13 of 27 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.